# SDR UPS05445144

- Difficulty date: July 24, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65B020984
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING I/B MID FLAP T/E WEB UPPER CHORD CORRODED REVEALED AT 104"- 108" AS MARKED (COUNT FROM I/B).  CORROSION BLEND OUT 0.054" X 3/4" X 3" EXCEED SRM 57-50-01 FIG 3 LIMITS, CHORD REPAIRED AS PER HX RS R57-55-35354 & UPS ENGINEERING FILE 747-57-20081.
